You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1988/48/2
The regularity of convolution and restriction of distributions
Download
PDF
- The regularity of convolution and restriction of distributions
Article
Original scientific text
Title
The regularity of convolution and restriction of distributions
Authors
Ryszard Wawak
1
Affiliations
Warsaw
Annales Polonici Mathematici
1988/48/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
175-182
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics